Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 3, NWS Des Moines, IA

February 26, 2009Adair County, Cass County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Feb 26, 2009, 11:42 AM CST for Adair County, Cass County, Iowa. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2009, 11:42 AM CST (17:42 UTC)
Expired
Feb 26, 2009, 12:15 PM CST
In force
33 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Adair County, IA, Cass County, IA

The radar

The Des Moines radar (KDMX), 105 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2009-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2009-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 489 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
489 m²/s²
0-3 km storm-relative helicity
601 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 261742
SVRDMX
IAC001-029-261815-
/O.NEW.KDMX.SV.W.0003.090226T1742Z-090226T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1142 AM CST THU FEB 26 2009

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ADAIR COUNTY IN SOUTHWEST IOWA...
  CASS COUNTY IN SOUTHWEST IOWA...

* UNTIL 1215 PM CST.

* AT 1137 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF CUMBERLAND...OR 73 MILES WEST OF
  DES MOINES...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CUMBERLAND BY 1145 AM CST...
  WIOTA BY 1150 AM CST...
  ANITA BY NOON CST...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 64 AND 71.

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4134 9510 4151 9487 4151 9476 4137 9452
      4119 9497
TIME...MOT...LOC 1742Z 247DEG 32KT 4131 9493

$$

BOKSA
2 follow-up statements
000 
WWUS53 KDMX 261756
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CST THU FEB 26 2009

IAC001-029-261815-
/O.CON.KDMX.SV.W.0003.000000T0000Z-090226T1815Z/
ADAIR IA-CASS IA-
1156 AM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CST
FOR CASS AND WEST CENTRAL ADAIR COUNTIES...

AT 1151 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR CUMBERLAND...OR 65 MILES WEST OF DES
MOINES...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN ADAIR COUNTY AT 1210 PM CST

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 63 AND 71.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4134 9510 4151 9487 4151 9475 4137 9452
      4119 9497
TIME...MOT...LOC 1756Z 247DEG 32KT 4136 9478

$$

BOKSA
000 
WWUS53 KDMX 261813
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1213 PM CST THU FEB 26 2009

IAC001-029-261822-
/O.EXP.KDMX.SV.W.0003.000000T0000Z-090226T1815Z/
ADAIR IA-CASS IA-
1212 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR CASS AND WEST CENTRAL ADAIR
COUNTIES WILL EXPIRE AT 1215 PM CST...

AT 1210 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4134 9510 4151 9487 4151 9475 4137 9452
      4119 9497
TIME...MOT...LOC 1812Z 247DEG 32KT 4141 9460

$$

BOKSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:22 AM CST, 6 hours 20 minutes earlier.

Area forecast discussion, Feb 26, 5:22 AM CST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
522 AM CST THU FEB 26 2009

.AVIATION DISCUSSION 26/12Z.

.SHORT TERM...(TODAY)
VERY COMPLEX FORECAST FOR TODAY WITH FREEZING RAIN ACROSS THE
WEST AND NORTH THIS MORNING EVENTUALLY SWITCHING OVER TO SNOW FAR
NORTH THIS AFTERNOON WITH AN EVENTUAL TRANSITION TO A MIX AND THEN
SNOW LATER TODAY. MODIFICATIONS FROM PREVIOUS PACKAGE INCLUDE
ADDING ANOTHER 3 COUNTIES TO THE ADVISORY FROM STORY EAST TO TAMA
COUNTIES...BUMPING UP SNOWFALL TOTALS ACROSS THE FAR NORTH AND
ALSO ADJUSTING THE AMOUNT OF EXPECTED ICE. AT THIS TIME...STILL
LOOKS LIKE BETWEEN .20 AND .30 OVERALL...BUT COMPLICATING THE
MATTER IS THE FACT THAT CONVECTION HAS ALREADY COMMENCED TO OUR
WEST WITH BUFKIT SOUNDINGS SHOWING INSTABILITY FARTHER NORTH INTO
THE COLDER AIR TODAY. THIS WOULD MEAN POSSIBLE THUNDER SLEET OR
THUNDER FREEZING RAIN OVER SOME AREAS THIS MORNING ESPECIALLY.
SO...WILL NEED TO BE KEEPING A CLOSE WATCH TODAY TO MONITOR IF
ANYTHING CHANGES. HAVE ADVISORY NOW BASICALLY ALONG AND NORTH OF
US 30 WITH WARNING AREAS REMAINING THE SAME. COLDER AIR TO FILTER
IN DURING THE AFTERNOON...BULK OF MOISTURE TRANSPORT SHIFTS TO THE
EAST SO EVEN AS CHANGEOVER OCCURS CENTRAL AND SOUTH...BULK OF
EXPECTED QPF TO ALREADY HAVE MOVED AWAY.

.LONG TERM...(TONIGHT-WED)
A STRONG 700 MB DRY PUNCH WILL MOVE OVER IOWA BY THIS EVENING
HOWEVER THE LOW LEVELS WILL REMAIN SATURATED BELOW THE DRY AIR
WITH SOME LIFT NEAR THE FRONTAL BOUNDARY AS IT MOVES SOUTHEAST.
THE DRY AIR ALOFT WILL RESULT IN NO ICE INTRODUCTION WITH ANY
PRECIPITATION ON THE COLD SIDE OF THE BOUNDARY BEING MAINLY LIGHT
FREEZING RAIN OR FREEZING DRIZZLE. THE PRECIPITATION WILL END FROM
WEST TO EAST BY 06Z.

A RELATIVELY COOL DAY IS ON TAP FOR FRIDAY WITH HIGHS ONLY
REACHING INTO THE MID TEENS OVER THE NORTH AS THE COLD AIR OVER
THE NORTHERN PLAINS DIPS SOUTH IN THE WAKE OF TODAYS SYSTEM.
ANOTHER STRONG SHORT WAVE WILL ARRIVE FRIDAY NIGHT AND WILL BRING
A ROUND OF LIGHT SNOW TO THE REGION. AT THIS TIME...SNOW
ACCUMULATIONS OF 1 TO 3 INCHES LOOK POSSIBLE. HIGHER AMOUNTS WOULD
BE POSSIBLE IF THE SYSTEM SLOWS DOWN AS IT PASSES THROUGH THE
STATE...HOWEVER THE GULF WILL BE CLOSED SO THE SYSTEM WILL ONLY
HAVE PACIFIC MOISTURE THAT HAS TAGGED ALONG FOR THE RIDE TO WORK
WITH AND WILL LIMIT OVERALL TOTALS. THE SNOW WILL BE ENDING
SATURDAY MORNING THEN THE REMAINDER OF THE WEEKEND WILL REMAIN
COOL AND DRY. BEYOND THAT A GRADUAL WARMING TREND IS ANTICIPATED
FOR THE BEGINNING OF NEXT WEEK.

.AVIATION...26/12Z
FORECAST CURRENTLY LOOKS ON TRACK...THOUGH NOT VERY AVIATION
FRIENDLY. HAVE STRONG WARM AIR MOVING INTO REGION ALOFT AND AREAS OF
CONVECTION ALREADY FIRING WEST...WITH SLEET AND FREEZING RAIN
POSSIBLE WITH CONVECTION AS THIS AREA MOVES EAST. WILL SEE PSBL
THUNDER/CB NEAR KFOD 15Z WITH KALO LATER IN THE MORNING. NORTH TAF
SITES SUBJECT TO ZR AND LATER SN/PL. KDSM AND KOTM MAINLY RAIN AND
POSSIBLE THUNDER BEFORE CHANGEOVER LATE AFTERNOON OR EARLY THE 27TH
TO A COMBINATION OF FZRA/-PL/-SN. CIGS COME DOWN TO IFR AFT 15Z.
KMCW MAY SEE BRIEF PERIOD OF 1/2 SN SHORTLY AFT 18Z LASTING A FEW
HOURS. SYSTEM TO PULL OUT EARLY THIS EVENING WITH RESIDUAL FZDZ OR
-SN COMBINED WITH NORTH WINDS TO 24KT AND GUSTS TO 25 TO 35 KTS AFT
00Z DIMINISHING SOMEWHAT OVERNIGHT./REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR CERRO GORDO-EMMET-HANCOCK-KOSSUTH-PALO ALTO-
WINNEBAGO-WORTH.

WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-FRANKLIN-
GREENE-GRUNDY-HAMILTON-HARDIN-HUMBOLDT-MARSHALL-POCAHONTAS-STORY-
TAMA-WEBSTER-WRIGHT.

WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
CARROLL-CRAWFORD-SAC.

&&

SHORT TERM...REV
AVIATION...REV
LONG TERM...DONAVON
Hazardous weather outlook, Feb 26, 5:07 AM CST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
507 AM CST THU FEB 26 2009

IAZ004>007-015>017-271115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
507 AM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

A WINTRY MIX OF PRECIPITATION IS EXPECTED TODAY. INITIALLY...A BAND
OF FREEZING RAIN IS ANTICIPATED TO DEVELOP THEN GRADUALLY TRANSITION TO
SLEET AND SNOW BY LATE MORNING AND INTO THE AFTERNOON HOURS. ICE
ACCUMULATIONS OVER ONE QUARTER INCH ARE POSSIBLE. IN
ADDITION...SEVERAL INCHES OF SNOW MAY FALL ESPECIALLY ALONG AND
NORTHWEST OF A EMMETSBURG TO MASON CITY LINE BY THIS EVENING.

THE PRECIPITATION MAY SWITCH BACK TO LIGHT FREEZING RAIN OR
FREEZING DRIZZLE THIS EVENING WITH MINOR ADDITIONAL ICE
ACCUMULATIONS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THOUGH SNOW AND ICE
ACCUMULATION REPORTS ARE APPRECIATED.

IAZ023>028-033>039-044>050-271115-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
507 AM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
MAINLY BETWEEN HIGHWAY 3 AND HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT

FREEZING RAIN IS POSSIBLE ACROSS THE AREA THIS MORNING WITH ICE
ACCUMULATIONS OF ONE TO TWO TENTHS OF AN INCH POSSIBLE. EMBEDDED
THUNDERSTORMS ARE POSSIBLE DURING THIS TIME. TEMPERATURES WILL
RISE ABOVE FREEZING BY THIS AFTERNOON THOUGH SHOWERS AND ISOLATED
THUNDERSTORMS WILL REMAIN POSSIBLE.

ANOTHER ROUND OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE MAY DEVELOP THIS
EVENING WITH MINOR ADDITIONAL ICE ACCUMULATIONS POSSIBLE.

A WINTER WEATHER ADVISORY IS IN EFFECT FOR A PORTION OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THOUGH ICE ACCUMULATION
REPORTS ARE APPRECIATED.

IAZ057>062-070>075-081>086-092>097-271115-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
507 AM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA AND
SOUTH CENTRAL IOWA SOUTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. AN ISOLATED
SEVERE STORM WITH NICKEL SIZE HAIL IS POSSIBLE. THE GREATEST
THREAT FOR A SEVERE STORM IS ALONG AND SOUTHEAST OF A BEDFORD TO
MONTEZUMA LINE.

POCKETS OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE MAY OCCUR THIS
EVENING WITH MINOR ICE ACCUMULATIONS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER ANY
REPORTS OF SEVERE WEATHER OR ICE ACCUMULATIONS ARE APPRECIATED.

DONAVON

In the hours before

Local storm report, Feb 26, 9:58 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
958 AM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     FREEZING RAIN    POCAHONTAS              42.74N 94.67W
02/26/2009  E0.01 INCH       POCAHONTAS         IA   LAW ENFORCEMENT

            LIGHT GLAZE OF ICE ACROSS COUNTY...-FZRA BEGAN AROUND 915
            AM.

&&

PODRAZIK
Local storm report, Feb 26, 9:59 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
959 AM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HEAVY SLEET      ESTHERVILLE             43.40N 94.83W
02/26/2009  E0.50 INCH       EMMET              IA   EMERGENCY MNGR

            MODERATE SLEET CURRENTLY. SOME SLEET UP TO PEA SIZE. ALL
            HIGHWAYS BECOMING SLUSH COVERED.

&&

RK
Local storm report, Feb 26, 10:09 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1009 AM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FREEZING RAIN    EMMETSBURG              43.11N 94.68W
02/26/2009  E0.10 INCH       PALO ALTO          IA   LAW ENFORCEMENT

            MODERATE FREEZING RAIN ONGOING. STREETS VERY SLICK.

&&

RK
Local storm report, Feb 26, 10:29 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1029 AM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     FREEZING RAIN    SWEA CITY               43.38N 94.31W
02/26/2009  E0.01 INCH       KOSSUTH            IA   OTHER FEDERAL

            LIGHT GLAZING OF ICE. FREEZING RAIN AND SLEET MIX
            CURRENTLY. ONE HALF INCH SNOW AND SLEET ACCUMULATION
            EARLIER.

&&

RK
Local storm report, Feb 26, 10:52 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 AM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     SLEET            MANNING                 41.91N 95.06W
02/26/2009  E0.20 INCH       CARROLL            IA   TRAINED SPOTTER

            HEAVY SLEET/HAIL SHOWERS WITH PIECES UP TO PEA SIZE.
            ROADS COVERED AND SLICK.

&&

RK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:25 PM CSTWinter Storm WarningDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more18 hr
Feb 25, 9:25 PM CSTWinter Weather AdvisoryDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 14 more18 hr
Feb 26, 11:22 AM CSTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene23 min
Feb 26, 12:32 PM CSTSevere Thunderstorm WarningDMXDallas, Jasper, Madison, Polk43 min
Feb 26, 1:21 PM CSTSevere Thunderstorm WarningDMXAppanoose, Davis, Wapello39 min
Feb 26, 3:41 PM CSTAreal Flood AdvisoryDMXWapello54 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.